# SDR DHL2001717016

- Difficulty date: July 20, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE QUIT ON FINAL APPROACH. UPON COMPLETION OF MX PERFORMED POWER ASSURANCE RUN OF  NR 3 ENG. IAW DHL JRH 7.7 & 7.8.   ALL PARAMETERS NORMAL. OK FOR SERVICE.
